REAL

On regular graphs of girth six arising from projective planes

Gács, András and Héger, Tamás and Weiner, Zsuzsa (2013) On regular graphs of girth six arising from projective planes. EUROPEAN JOURNAL OF COMBINATORICS, 34 (2). pp. 285-296. ISSN 0195-6698

[img]
Preview
Text
GHWkgproj-rev2.pdf - Accepted Version

Download (219kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Tamás Héger
Date Deposited: 30 Jul 2014 08:39
Last Modified: 01 Aug 2014 09:18
URI: http://real.mtak.hu/id/eprint/13976

Actions (login required)

Edit Item Edit Item